For some positive integer , a real polynomial with is called log-concave (resp. ultra log-concave) if (resp. ) for all . If has only real roots, then it is called real-rooted. It is well-known that the conditions of log-concavity, ultra log-concavity and real-rootedness are ever-stronger. For a graph , a dependent set is a set of vertices which is not independent, i.e., the set of vertices whose induced subgraph contains at least one edge. The dependence polynomial of is defined as , where is the number of dependent sets of size in . Horrocks proved that is log-concave for every graph [J. Combin. Theory, Ser. B, 84 (2002) 180–185]. In the present paper, we prove that, for a graph , is ultra log-concave if is -free or contains an independent set of size , and give the characterization of graphs whose dependence polynomials are real-rooted. Finally, we focus more attention to the problems of log-concavity about independence systems and pose several conjectures closely related the famous Mason’s Conjecture.

生成讲解博客的中文版本

生成AI智能校验的中文版本